MathSciNet Relay Station
MathSciNet bibliographic data
MR2794923 (2012h:34005) 34A07 (26E50 34A25 65L05)
Allahviranloo, T.; Abbasbandy, S.; Salahshour, S.; Hakimzadeh, A. A new method for solving fuzzy linear differential equations. Computing 92 (2011), no. 2, 181–197.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement